MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,3.7MM,16M; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,3.7MM,16M; DENTAL IMPLANT
Model Number TSVMB16
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Headache (1880); Discomfort (2330)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported allergic reaction to titanium and was removed.Discomfort and headache were reported as a result of the event.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Email address unknown / not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One imp, tsv, mcol mg,3.7mm,16m (tsvmb16) was returned for investigation.Visual evaluation of the as returned product identified signs of use but no apparent signs of malfunction.Functional testing could not be performed for the reported event (allergic reaction).Measurements were taken using cal3845.Following dimensional analysis and comparison to drawings, the device was determined to be within design specification.Device history record (dhr) review for the lot (1233788) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1233788) for similar events (complaint category keywords: medical: allergic reaction) and no other complaint was identified.Therefore, based on the available information, device malfunction did not occur.The reported event could not be verified as the exact details of event were nonverifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,MCOL MG,3.7MM,16M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13042079
Report Number0002023141-2021-03675
Device Sequence Number5364541
Product Code DZE
UDI-Device Identifier00889024019751
UDI-Public(01)00889024019751(17)241123(10)1233788
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/23/2024
Device Model NumberTSVMB16
Device Catalogue NumberTSVMB16
Device Lot Number1233788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale